| Model Number |
M00562301 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used during a procedure performed on (b)(4) 2024.During the procedure, hot snare did not create heat for polyp removal despite all indicators being green.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.